direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Inhalt des Dokuments

Journal Publications

Bürgisser, P. - Permanent versus determinant, obstructions, and Kronecker coefficients. Séminaire Lotharingien de Combinatoire 75 , 2016.


Breiding, P. and Bürgisser, P. - Distribution of the eigenvalues of a random system of homogeneous polynomials. Linear Algebra and its Applications 497 pp. 88-107, 2016.


Armentano, D., Beltrán, C., Bürgisser, P., Cucker, F. and Shub, M. - Condition length and complexity for the solution of polynomial systems. Found. Comput. Math. 16(6) pp. 1401–1422, 2016.


Ikenmeyer, C. - Small Littlewood-Richardson coefficients. Journal of Algebraic Combinatorics 44(1) pp. 1–29, 2016.


Amelunxen, D. and Bürgisser, P. - Probabilistic analysis of the Grassmann condition number. Foundations of Computational Mathematics 15(1) pp. 3-51, 2015.


Amelunxen, D. and Bürgisser, P. - Intrinsic volumes of symmetric cones and applications in convex programming. Mathematical Programming 149(1-2) pp. 105-130, 2015.


Durand, A. and Mengel, S. - The Complexity of Weighted Counting for Acyclic Conjunctive Queries. Journal of Computer and System Sciences 80(1) pp. 277-296, 2014.


Hauenstein, J. D., Ikenmeyer, C. and Landsberg, J. M. - Equations for lower bounds on border rank. Experimental Mathematics 22(4) pp. 372–383, 2013.


Bürgisser, P. and Ikenmeyer, C. - Deciding Positivity of Littlewood-Richardson coefficients. SIAM J. Discrete Math. 27(4) pp. 1639-1681, 2013.


Amelunxen, D. and Bürgisser, P. - A coordinate-free condition number for convex programming. SIAM Journal on Optimization 22(3) pp. 1029-1041, 2012.


Bürgisser, P. and Amelunxen, D. - Robust Smoothed Analysis of a Condition Number for Linear Programming. Mathematical Programming 131(1-2, Ser. A) pp. 221-251, 2012.


Bürgisser, P., Christandl, M. and Ikenmeyer, C. - Even partitions in plethysms. Journal of Algebra 328 pp. 322-329, 2011.


Bürgisser, P. and Cucker, F. - On a Problem Posed by Steve Smale. Annals of Mathematics 174(3) pp. 1785-1836, 2011.


Bürgisser, P., Christandl, M. and Ikenmeyer, C. - Nonvanishing of Kronecker coefficients for rectangular shapes. Advances in Mathematics 227 pp. 2082-2091, 2011.


Bürgisser, P., Landsberg, J. M., Manivel, L. and Weyman, J. - An overview of mathematical issues arising in the Geometric complexity theory approach to VP v.s. VNP. SIAM J. Comput. 40(4) pp. 1179-1209, 2011.


Zusatzinformationen / Extras

Direktzugang

Schnellnavigation zur Seite über Nummerneingabe